Advil Allergy and congestion relief 10 count, pain reliever, fever, 200mg ibuprofen

Save $4

Price:
$5.99 $9.99

Description

When seasonal allergies are accompanied by congestion and pressure, reach for Advil® Allergy & Congestion Relief to do what most other allergy medications don't. Advil® Allergy & Congestion Relief treats all those stubborn sinus and allergy symptoms with one multi-symptom product. Combining the power of Advil® with a proven decongestant to reduce swelling due to nasal inflammation, plus an effective antihistamine to relieve sneezing and runny nose, Advil® Allergy & Congestion Relief gives you a break from the toughest seasonal allergy symptoms.One pill fights all these symptoms including runny nose, itchy, watery eyes, itching of the nose and throat, sneezing, nasal congestion, sinus pressure, headaches, minor body aches and pains, fever and swelling of the nasal passages

Includes 10 one tablet dose packets of Advil Allergy & Congestion Relief, individually-wrapped coated tablets

OTC relief for multi symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache

Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies

Active ingredients Chlorpheniramine maleate 4 mg, Ibuprofen 200 mg (NSAID),and Phenylephrine HCI 10 mg

One pill dose to tackle the toughest allergy symptoms–for use by those 12 years of age and older

Indications:

Health Concern: Allergy

Ingredients:

Inactive Ingredients: Inactive IngredientsAcesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Behenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Silicon Dioxide, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum.

Ingredients: Active Ingredients: In Each Tablet: Chlorpheniramine Maleate (4 mg), Ibuprofen (200 mg) (NSAID), Phenylephrine HCl (10 mg). Purposes: Antihistamine, Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Behenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Silicon Dioxide, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum.

Active Ingredients: Ibuprofen 200 mg;Phenylephrine HCl 10;Chlorpheniramine maleate

Directions:

Dosage: (In each tablet)

Instructions: Directions• do not take more than directed• adults and children 12 years of age and over:• take 1 tablet every 4 hours while symptoms persist.• do not take more than 6 tablets in any 24-hour period unless directed by a doctor• children under 12 years of age: do not use because this product contains too much medication for children under this age

Payment & Security

Amazon American Express Apple Pay Diners Club Discover Elo Google Pay JCB Mastercard PayPal Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed